# SDR DALA1121579870

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 832 LBL-10 GUSSET GOUGED.  REJECTED FOR GUSSET IMPROPERLY INSTALLED.  FABBED, LOCATED, DRILLED, COUNTERSUNK AND DEBURRED GUSSET IAW DC9 SRM 51-10-4 & DOUGLAS DWG 4915719.  INSTALLED GUSSET IAW DC9 SRM 51-30-2.
